A member asked:

31 year old fo. hx of thyroid cancer 10 years ago. since then, experiencing hair loss/texture change, hirsutism, central weight gain, skin rashes, insomnia etc. has a dheas level of 567 ug/dl. does this level indicate anything of concern?

A doctor has provided 1 answer
Dr. Birendra Tandan answered

Specializes in Urology

With this history you should be under the care of an endocrinologist to sort things out including the DHEAS. Good luck

Answered Mar 7, 2023

0 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...